Alert archive / Texas / Tornado Warnings in 2018

Tornado Warning 32, NWS Shreveport, LA

April 6, 2018Bowie County, Cass County, Morris County, Texas

NWS Shreveport, LA issued this tornado warning at Apr 6, 2018, 4:17 PM CDT for Bowie County, Cass County, Morris County, Texas. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 6, 2018, 4:17 PM CDT (21:17 UTC)
Expired
Apr 6, 2018, 4:36 PM CDT
In force
19 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Bowie County, TX, Cass County, TX, Morris County, TX

The radar

The Shreveport radar (KSHV), 111 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 6, 3:20 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 9.3 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2018-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 306 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2018-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 223 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
306 J/kg
Mixed-layer CIN
-112 J/kg
Mixed-layer LCL
495 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
223 m²/s²
0-3 km storm-relative helicity
176 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted.

649 
WFUS54 KSHV 062117
TORSHV
TXC037-067-343-062200-
/O.NEW.KSHV.TO.W.0032.180406T2117Z-180406T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
417 PM CDT FRI APR 6 2018

The National Weather Service in Shreveport has issued a

* Tornado Warning for...
  Northwestern Cass County in northeastern Texas...
  Southwestern Bowie County in northeastern Texas...
  Northeastern Morris County in northeastern Texas...

* Until 500 PM CDT
    
* At 417 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Us 259 And I 30 Intersection, or 17 miles
  southeast of Boxelder, moving east at 30 mph.

  HAZARD...Tornado and quarter size hail. 

  SOURCE...Radar indicated rotation. 

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely. 

* This tornadic thunderstorm will remain over mainly rural areas of
  northwestern Cass...southwestern Bowie and northeastern Morris
  Counties, including the following locations: Bryans Mill,
  Douglassville and Marietta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3325 9474 3335 9467 3329 9426 3309 9435
TIME...MOT...LOC 2117Z 287DEG 27KT 3329 9467 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

35
2 follow-up statements
934 
WWUS54 KSHV 062125
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
425 PM CDT FRI APR 6 2018

TXC343-062135-
/O.CAN.KSHV.TO.W.0032.000000T0000Z-180406T2200Z/
Morris TX-
425 PM CDT FRI APR 6 2018

...THE TORNADO WARNING FOR NORTHEASTERN MORRIS COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A tornado watch remains in effect until 1100 PM CDT for northeastern
Texas.

LAT...LON 3321 9465 3330 9460 3329 9426 3309 9435
TIME...MOT...LOC 2125Z 293DEG 29KT 3323 9460 

$$

TXC037-067-062200-
/O.CON.KSHV.TO.W.0032.000000T0000Z-180406T2200Z/
Cass TX-Bowie TX-
425 PM CDT FRI APR 6 2018

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR
NORTHWESTERN CASS AND SOUTH CENTRAL BOWIE COUNTIES...
    
At 425 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Naples, or 19 miles southwest of New Boston, moving
southeast at 35 mph.

HAZARD...Tornado and golf ball size hail. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

Locations impacted include...
Douglassville, Marietta and Bryans Mill. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3321 9465 3330 9460 3329 9426 3309 9435
TIME...MOT...LOC 2125Z 293DEG 29KT 3323 9460 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

35
171 
WWUS54 KSHV 062136
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
436 PM CDT FRI APR 6 2018

TXC037-067-062146-
/O.CAN.KSHV.TO.W.0032.000000T0000Z-180406T2200Z/
Cass TX-Bowie TX-
436 PM CDT FRI APR 6 2018

...THE TORNADO WARNING FOR NORTHWESTERN CASS AND SOUTH CENTRAL BOWIE
COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore the warning has been cancelled.

A tornado watch remains in effect until 1100 PM CDT for northeastern
Texas.

LAT...LON 3321 9465 3330 9460 3329 9426 3309 9435
TIME...MOT...LOC 2135Z 287DEG 27KT 3320 9450 

$$

35

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Apr 6, 12:36 PM CDT, 3 hours 41 minutes earlier.

Area forecast discussion, Apr 6, 12:36 PM CDT, 3 hours 41 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
1236 PM CDT Fri Apr 6 2018

.AVIATION...
Scattered -SHRA/-TSRA were noted well north of ktxk early this
afternoon with a few -SHRA hovering near ktxk. This is the first
round of what is to come later this afternoon, once a potent cold
front moves south and provides a focus for severe thunderstorms.
All sites will be impacted by rather gusty variable wind speeds
/20-25 kts sustained with higher gusts/ and moderate to heavy
rainfall /with thunder/ and thus have tried to time the onset at
each terminal with this TAF package. With that said, ktxk and keld
will experience the precipitation first /later this afternoon/,
followed by kshv late this afternoon/early this evening, and it
will impact klfk this evening. Can not rule out hail and will of
course amend as necessary. In addition, while monitoring trends
will see if an AWW for kshv will also be warranted. Once the
rainfall has ended at each terminal, the VFR-MVFR CIGS will
deteriorate to MVFR-IFR and will remain as such throughout the
remainder of the TAF period. Dense fog will be tough to develop as
wind speeds will stay up overnight, though a few terminals may
have a brief period of relatively light winds that could allow VFR
fog to develop. Computer models hint at northerly wind speeds
increase into the 15-20 mph sustained range aoa sunrise tomorrow
at all sites, thus possibly causing cross-wind issues for east-
west runways.

&&

.PREV DISCUSSION... /issued 1200 PM CDT Fri Apr 6 2018/

DISCUSSION...
Warm front continues to push farther north up along I-30 late this
morning, now encompassing a good majority of our region. South of
the front, temperatures are mainly in the upper 60s and lower 70s
with dew points in the mid to upper 60s. Looking at water vapor
imagery, the next shortwave in a series of upper disturbances is
beginning to enter our region from the west and will further
enhance the ongoing convection across our northern zones in SE OK
and SW AR. So far, this activity has been rather tame but expect
that to change going into this afternoon with the advancing
shortwave interacting with the warmer air advecting northward
along the warm frontal zone. Looking farther out into the late
afternoon and early evening, much of our region will in the warm
sector ahead of the approaching cold front to our north with the
threat of severe weather increasing sharply with destabilization
and shear profiles becoming more favorable for rapidly developing
storms along the cold front. The other concern is any storms that
manage to develop in the warm sector and the potential threat of
large hail and tornadoes that would certainly be possible in any
discrete cells. The threat should evolve into a primary damaging
wind event going into the evening as storms are expected to form
into a linear complex between I-30 and I-20 as the front shifts
southward through the evening toward midnight. So for this update,
have made minor adjustments to POPs and temperatures just to align
with current trends. Also included heavy rain potential along with
the severe threat wording. Otherwise, no other changes are needed
at this time. Updated text products have already been issued. /19/

PREV DISCUSSION... /issued 642 AM CDT Fri Apr 6 2018/

AVIATION...
South winds to increase to around 10 to 15 knots with higher gusts
today ahead of strong thunderstorms that will move across the
terminal forecast sites between 06/21Z and 07/01Z. -TSRA
conditions to prevail across most terminal sites through around
07/04Z with lingering -RA conditions expected through around
07/06Z. Winds to become northerly across area terminals overnight,
increasing to around 10 to 15 knots. Otherwise, MVFR ceilings
today to become IFR this evening and tonight. /05/

PREV DISCUSSION... /issued 449 AM CDT Fri Apr 6 2018/

DISCUSSION...
First of several upper impulses already beginning to move ovhd
this morning, generating some sct convection that seems to be
mostly focused along and n of a warm front located from near
Paris to El Dorado. Warm sector airmass to continue to experience
WAA/moisture advection throughout today, as low level winds
increase. Some sites, particularly our wrn-most counties of E TX,
will likely see some gusty winds today as mixing commences. May
even see a few isold sites reach Lake Wind Advisory criteria, but
latest blends /which usually do pretty well/ indicate that they
should remain confined to a small area and for a short amount of
time. Therefore, have opted not to issue attm.

Bigger story for today will be in the convection department, as
strengthening/advancing cold front interacts with lift generated
by series of shortwaves. Convection this morning likely to grow
into a more widespread area along and n of the warm front,
gradually intensifying as the cold front begins to move sewd late
this aftn/evening. Most of our severe risk will be with the line
of storms along the cold front, with damaging winds and some large
hail our primary threats. Veering wind profiles, particularly in
the lowest levels, will support at least an isold threat of
tornadoes embedded in the line. Considerably more uncertainty
exists with regard to any convection that is able to develop ahead
of the cold front. This will be strongly dependent upon some of
the stratus mixing out enough to get differential sfc heating
and/or upon cooling aloft to help overcome the cap this aftn, and
would have the greatest chances to occur over portions of E TX
where wind speeds aloft are greater. Suffice it to say that if we
are able to get a few storms rooted in the sfc layer, they would
quickly become severe with very large hail likely and tornadoes
possible. The window for such occurrences will be narrow and will
close with the loss of daytime heating, as the front/line of
strong convection continues swd during the evening and overnight
hours. Although post-frontal convection will continue into the
daytime hours Saturday, risk for severe storms will likely
diminish prior to sunrise as strongest upper dynamics progress ewd
along with the cold front.

Unseasonably cold airmass and lingering cloud cover/shwrs in the
wake of the front will leave our temps unable to escape the 50s at
most sites, and clearing skies/settling high pressure will allow
for our overnight temps to get quite chilly. Some of our nrn areas
may even see freezing temps by early Sunday morning, although attm
it appears that this will be an isold occurrence.

Model trends for the remainder of the weekend into early next week
continue to keep the sfc ridge around longer, thus delaying
moisture return ahead of our next storm system. Thus, models
have continued to trend on the dry side with our next cold front
set to drift swd across our region late Sunday into Monday. This
boundary may linger across our srn areas, keeping some slgt chances
for sct convection in before another cold front/shortwave scour
any remaining moisture Tuesday, keeping our area dry through the
end of the pd. /12/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  45  52  39  67 / 100  20   0  10
MLU  44  50  37  64 / 100  30   0  10
DEQ  39  53  33  63 /  80  20   0  10
TXK  41  51  36  62 /  90  20   0  10
ELD  38  49  33  64 /  90  20   0  10
TYR  46  52  40  67 /  80  20   0  10
GGG  45  52  39  66 / 100  20   0  10
LFK  56  56  42  70 /  80  30  10  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

29/19/12
Hazardous weather outlook, Apr 6, 12:03 PM CDT, 4 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
1203 PM CDT Fri Apr 6 2018

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-071715-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-
Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp-
Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-
Panola-Nacogdoches-Shelby-Angelina-San Augustine-
1203 PM CDT Fri Apr 6 2018

This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, north central Louisiana, northwest
Louisiana, southeast Oklahoma, east Texas and northeast Texas.

.DAY ONE...This Afternoon and Tonight...

Thunderstorms will gradually become more widespread and increase
in intensity across our northern areas early this afternoon, with
a few damaging wind gusts possible. The threat for severe storms
will increase significantly as we move into the mid to late
afternoon and evening hours, as a cold front brings these storms
southward across the entire region. Damaging winds and large hail
will be the primary threats, but a few tornadoes and even some
localized flooding cannot be ruled out. The threat for severe
storms will gradually diminish during the overnight hours, as the
cold front moves away from our area.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel...amateur radio
operators...and storm spotters will likely be needed by late this
afternoon through this evening.

19

In the hours before

Special weather statement, Apr 6, 2:38 PM CDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Shreveport LA
238 PM CDT FRI APR 6 2018

ARZ061-062000-
Nevada AR-
238 PM CDT FRI APR 6 2018

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL NEVADA COUNTY UNTIL 300
PM CDT...

At 236 PM CDT, Doppler radar was tracking a strong thunderstorm near
Rosston, or 15 miles southeast of Prescott, moving northeast at 45
mph.

Half inch hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Rosston, Willisville, Bluff City, White Oak Lake State Park, Cale,
Mount Moriah, Young, Morris, Laneburg, Waterloo and Reader.

LAT...LON 3382 9320 3380 9318 3382 9314 3379 9313
      3378 9310 3355 9311 3348 9326 3370 9346
      3383 9323
TIME...MOT...LOC 1936Z 236DEG 39KT 3364 9320

FB
Special weather statement, Apr 6, 3:04 PM CDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Shreveport LA
304 PM CDT FRI APR 6 2018

ARZ050-OKZ077-062030-
Sevier AR-McCurtain OK-
304 PM CDT FRI APR 6 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SEVIER AND EAST
CENTRAL MCCURTAIN COUNTIES UNTIL 330 PM CDT...

At 303 PM CDT, Doppler radar was tracking a strong thunderstorm near
Idabel, or 23 miles west of Horatio, moving northeast at 30 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
De Queen, Idabel, Broken Bow, Gillham, Eagletown, Holly Creek,
Cerrogordo, Goodwater, Geneva, West Line, Oak Hill and West Otis.

LAT...LON 3419 9447 3419 9418 3402 9420 3393 9446
      3394 9447 3394 9448 3393 9448 3383 9477
      3400 9491 3427 9447
TIME...MOT...LOC 2003Z 246DEG 26KT 3395 9476

FB
Special weather statement, Apr 6, 3:24 PM CDT, 53 minutes before
Special Weather Statement
National Weather Service Shreveport LA
324 PM CDT FRI APR 6 2018

OKZ077-TXZ096-062100-
McCurtain OK-Red River TX-
324 PM CDT FRI APR 6 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MCCURTAIN AND
NORTHERN RED RIVER COUNTIES UNTIL 400 PM CDT...

At 323 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles west of Idabel, or 22 miles north of Clarksville, moving
northeast at 30 mph.

Half inch hail, moderate rainfall and winds in excess of 40 mph will
be possible with this storm.

Locations impacted include...
Clarksville, Idabel, Bagwell, Manchester, Valliant, Detroit,
Millerton, Garvin, Farmers Hill, Negley, Harris, Woodland, Redland,
Silver City, Kanawha, Kiomatia, Albion and Bryarly.

A tornado watch remains in effect until 1100 PM CDT for northeastern
Texas.

LAT...LON 3388 9531 3388 9528 3391 9528 3389 9527
      3389 9525 3393 9525 3396 9523 3394 9516
      3400 9515 3404 9494 3373 9470 3351 9531
TIME...MOT...LOC 2023Z 245DEG 24KT 3393 9499

FB
Special weather statement, Apr 6, 3:38 PM CDT, 39 minutes before
Special Weather Statement
National Weather Service Shreveport LA
338 PM CDT FRI APR 6 2018

ARZ050-059-OKZ077-062115-
Sevier AR-Little River AR-McCurtain OK-
338 PM CDT FRI APR 6 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LITTLE RIVER...WEST
CENTRAL SEVIER AND SOUTHEASTERN MCCURTAIN COUNTIES UNTIL 415 PM
CDT...

At 337 PM CDT, Doppler radar was tracking a strong thunderstorm near
Idabel, or 24 miles northeast of Clarksville, moving east at 30 mph.

Half inch hail, moderate rainfall and winds in excess of 40 mph will
be possible with this storm.

Locations impacted include...
De Queen, Horatio, Foreman, Idabel, Broken Bow, Winthrop, Arkinda,
Haworth, Bokhoma, Eagletown, Moon, Cerrogordo, Goodwater, Shinewell,
Wallace, Tom, Holly Creek, America, West Line and Oak Hill.

LAT...LON 3372 9469 3404 9494 3409 9435 3363 9433
TIME...MOT...LOC 2037Z 277DEG 27KT 3393 9489

FB
Special weather statement, Apr 6, 3:39 PM CDT, 38 minutes before
Special Weather Statement
National Weather Service Shreveport LA
339 PM CDT FRI APR 6 2018

ARZ061-062100-
Nevada AR-
339 PM CDT FRI APR 6 2018

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL NEVADA COUNTY UNTIL
400 PM CDT...

At 339 PM CDT, Doppler radar was tracking a strong thunderstorm over
Bluff City, or 14 miles southeast of Prescott, moving east at 50 mph.

Half inch hail, moderate rainfall and winds in excess of 40 mph will
be possible with this storm.

Locations impacted include...
Rosston, Bluff City, White Oak Lake State Park, Cale, Morris and
Reader.

LAT...LON 3379 9313 3378 9310 3362 9311 3358 9326
      3373 9337 3381 9317 3381 9315 3382 9314
TIME...MOT...LOC 2039Z 253DEG 41KT 3371 9316

FB
Special weather statement, Apr 6, 4:10 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Shreveport LA
410 PM CDT FRI APR 6 2018

ARZ050-051-059>061-062200-
Howard AR-Hempstead AR-Sevier AR-Little River AR-Nevada AR-
410 PM CDT FRI APR 6 2018

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LITTLE RIVER...
NORTHERN HEMPSTEAD...SOUTHEASTERN SEVIER...SOUTHEASTERN HOWARD AND
NORTHWESTERN NEVADA COUNTIES UNTIL 500 PM CDT...

At 409 PM CDT, Doppler radar was tracking a strong thunderstorm near
Saratoga, or near Mineral Springs, moving east at 45 mph.

Half inch hail, moderate rainfall and winds in excess of 40 mph will
be possible with this storm.

Locations impacted include...
Nashville, Prescott, Mineral Springs, Blevins, Tollette, Washington,
Ben Lomond, Corinth, Saratoga, McCaskill, Ozan, Bright Star, Boughton
and Browntown.

LAT...LON 3401 9382 3401 9375 3398 9368 3398 9365
      3396 9362 3395 9353 3396 9347 3395 9342
      3396 9339 3395 9337 3390 9330 3387 9330
      3384 9328 3370 9403 3387 9412 3408 9382
TIME...MOT...LOC 2109Z 249DEG 41KT 3382 9399

FB

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 3:05 PM CDTSevere Thunderstorm WarningSHVBowie, Red River21 min
Apr 6, 3:24 PM CDTSpecial Weather StatementSHVRed River36 min
Apr 6, 3:36 PM CDTSevere Thunderstorm WarningSHVBowie, Cass, Morris, Red River, Titus54 min
Apr 6, 3:47 PM CDTSevere Thunderstorm WarningSHVBowie19 min
Apr 6, 3:52 PM CDTTornado WarningSHVBowie, Morris, Red River, Titus19 min
Apr 6, 4:10 PM CDTSevere Thunderstorm WarningSHVBowie, Cass, Morris, Red River65 min
Apr 6, 4:29 PM CDTSevere Thunderstorm WarningSHVFranklin, Red River, Titus46 min
Apr 6, 4:44 PM CDTTornado WarningSHVCass, Marion21 min
Apr 6, 4:49 PM CDTSevere Thunderstorm WarningSHVBowie, Cass, Morris41 min
Apr 6, 4:54 PM CDTTornado WarningSHVCass14 min
Apr 6, 4:56 PM CDTSpecial Weather StatementSHVHarrison49 min
Apr 6, 5:04 PM CDTSevere Thunderstorm WarningSHVBowie, Cass, Harrison, Marion56 min
Apr 6, 5:15 PM CDTSevere Thunderstorm WarningSHVCamp, Franklin, Morris, Red River, Titus, Upshur and 1 more45 min
Apr 6, 5:18 PM CDTTornado WarningSHVCass, Marion13 min
Apr 6, 5:54 PM CDTSevere Thunderstorm WarningSHVHarrison, Marion51 min
Apr 6, 5:59 PM CDTSevere Thunderstorm WarningSHVCamp, Cass, Gregg, Harrison, Marion, Morris and 2 more46 min
Apr 6, 6:04 PM CDTSevere Thunderstorm WarningSHVHarrison26 min
Apr 6, 6:07 PM CDTSevere Thunderstorm WarningSHVPanola38 min
Apr 6, 6:11 PM CDTSevere Thunderstorm WarningSHVHarrison, Marion34 min
Apr 6, 6:24 PM CDTSevere Thunderstorm WarningSHVHarrison, Panola51 min
Apr 6, 6:37 PM CDTSevere Thunderstorm WarningSHVGregg, Harrison, Panola, Rusk38 min
Apr 6, 6:49 PM CDTSevere Thunderstorm WarningSHVHarrison, Marion29 min

Nearby

Tornado Warnings in Texas, 2018Every tornado warning in 2018Tornadoes in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.